JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE NEARLY ADDITIVE MAPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE NEARLY ADDITIVE MAPS
Ansari-Piri, Esmaeeil; Eghbali, Nasrin;
  PDF(new window)
 Abstract
This note is a verification on the relations between almost linear and nearly additive maps; and the continuity of almost multiplicative nearly additive maps. Also we consider the stability of nearly additive and almost linear maps.
 Keywords
stability;linear maps;almost linear maps;nearly additive maps;almost multiplicative maps;
 Language
English
 Cited by
1.
AUTOMATIC CONTINUITY OF ALMOST MULTIPLICATIVE LINEAR FUNCTIONALS ON FRÉCHET ALGEBRAS,;;;

대한수학회보, 2016. vol.53. 3, pp.641-649 crossref(new window)
1.
AUTOMATIC CONTINUITY OF ALMOST MULTIPLICATIVE LINEAR FUNCTIONALS ON FRÉCHET ALGEBRAS, Bulletin of the Korean Mathematical Society, 2016, 53, 3, 641  crossref(new windwow)
 References
1.
E. Ansari-Piri, A class of factorable topological algebras, Proc. Edinburgh Math. Soc.(2) 33 (1990), no. 1, 53–59 crossref(new window)

2.
E. Ansari-Piri, Topics on fundamental topological algebras, Honam Math. J. 23 (2001), no. 1, 59–66

3.
E. Ansari-Piri, A note on star topological algebras, Honam Math. J. 27 (2005), no. 1, 77–82

4.
C. Baak and M. S. Moslehian, On the stability of $J^\ast$-homomorphisms, Nonlinear Anal. 63 (2005), no. 1, 42–48 crossref(new window)

5.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431–434 crossref(new window)

6.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431–436 crossref(new window)

7.
R. B. Holmes, Geometric Functional Analysis and Its Applications, Graduate Texts in Mathematics, No. 24. Springer-Verlag, New York-Heidelberg, 1975

8.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222–224 crossref(new window)

9.
D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Basel, 1998

10.
D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), no. 2-3, 125–153 crossref(new window)

11.
K. Jarosz, Perturbations of Banach Algebras, Lecture Notes in Mathematics, 1120. Springer-Verlag, Berlin, 1985